It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


Hi everyone. I just started on Ortho- Tri Cyclen and I keep hearing that "the pill" affects people differently but on the whole women tend to have a decrease in libido, decrease in natural lubricant, and mood swings. I know that I just started but I have had the OPPOSITE side affects. I am noticeably FAR more interested in sex, my partner and I haven't (as we usually do) needed to use synthetic lube, and I've been REALLY happy.

I have had problems with sexual dysfunction in the past as well as suffered with depression and anxiety. Since I started Ortho-Tri Cyclen I have had AMAZING sex and have been the happiest that I've been in YEARS! I'm still in the early stages of use so we are still using back-up contraception, so I doubt that I'm just experiencing relaxation because of being on a more reliable BC method. These changes are SO OBVIOUS that I'm not the only one noticing. Everyone remarks how happy I am and my partner is shocked at my major 360.

Has anyone else ever experienced these OPPOSITE side effects? Has any ever experienced these early on but later had them change? Also, the traditional side effects, when do they usually kick in? I'm fairly concerned that what I'm experiencing is only temporary and that 3 months in to taking the pills that I'll suddenly be crazy with mood-swings and hate having sex. Anyone know more about early side effects?





All times are GMT -7. The time now is 01:14 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!